# SDR VNAA2024120411101

- Difficulty date: December 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 29,457 hours, 22,930 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: GG670950095
- Part serial: 01646
- Condition: Unserviceable
- Location: Lh Acm
- Part time: 29,580 hours, 22,536 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT AND CABIN WHEN ENGINE WAS SHUT OFF. PILOTS SAID SMELLS LIKE Â€ŒPACK RELATED SMOKE ISSUEÂ€?. THE LOCATION OF THE SMOKE WAS LOCATED IN BOTH THE COCKPIT AND THE CABIN. THE SOURCE OF THE SMOKE WAS THE LH ACM. THE DURATION OF THE SMOKE LASTED NO MORE THAN 5 MINUTES. NO MEDICAL ATTENTION REQUIRED./ REMOVED AND REPLACED LH ACM IAW CRJ 700 AMM 21-51-08-000/400-801-A01. OPS CHECK GOOD. LEAK CHECKS GOOD.
